Know signs of synthetic marijuana use
If you have never heard of the drug known as K2, Spice, or Mojo, you may be surprised to learn how damaging it can be.
These types of synthetic marijuana first appeared in 2008 and remained unregulated until 2012 when it was nationally banned. However black-market chemists who were making a profit from it kept changing the chemical formula and branding of it to avoid these laws.
This resulted in frequent changes in the chemical makeup causing different effects as it changed. Over the years, there have been reports of individuals using the drug and having strokes, heart attacks, and seizures.
Perhaps the best tool a person when dealing with an addict of any kind is knowing the signs of drug use. Since synthetic marijuana users become very volatile, it is important to catch it quickly. Early intervention can avoid heart ache, legal issues, medical problems, and in the worst cases death.
Signs of synthetic marijuana use include:
- Elevated Blood Pressure and Pulse
- High Temperature
- Pale Skin
- Strange Odor
- Seizures and Tremors
It is worth mentioning there has been a recent increase in vape cartridges being sold that contain synthetic marijuana. Often marketed as CBD, these vape cartridges are just as dangerous as other forms of the drug.
To read more on the subject visit:
In the event you know someone using synthetic marijuana, you should immediately educate them and push them to stop. If they refuse, you should research treatment options. Synthetic marijuana can cause rapid changes in behavior, and acute or long-term psychosis which can have long-lasting effects on the user and their loved ones.
If you have a loved one struggling with addiction, it is vitally important they get help before something bad happens. Contact us for assistance in getting treatment for your loved one.
Aaron Olson, Narconon